Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2016, Article ID 4058758, 8 pages
http://dx.doi.org/10.1155/2016/4058758
Research Article

Two-Stage Stratified Randomized Response Model with Fuzzy Numbers

1College of Science and Theoretical Studies, Saudi Electronic University, P.O. Box 93499, Riyadh 11673, Saudi Arabia
2Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh 202002, India

Received 16 November 2015; Revised 3 February 2016; Accepted 4 February 2016

Academic Editor: Ashok B. Kulkarni

Copyright © 2016 Mohammad Faisal Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Warner, “Randomized response: a survey technique for eliminating evasive answer bias,” Journal of the American Statistical Association, vol. 60, no. 309, pp. 63–69, 1965. View at Publisher · View at Google Scholar · View at Scopus
  2. N. S. Mangat and R. Singh, “An alternative randomized response procedure,” Biometrika, vol. 77, no. 2, pp. 439–442, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. C. Chua and A. K. Tsui, “Procuring honest responses indirectly,” Journal of Statistical Planning and Inference, vol. 90, no. 1, pp. 107–116, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. V. R. Padmawar and K. Vijayan, “Randomized response revisited,” Journal of Statistical Planning and Inference, vol. 90, no. 2, pp. 293–304, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H.-J. Chang and K.-C. Huang, “Estimation of proportion and sensitivity of a qualitative character,” Metrika, vol. 53, no. 3, pp. 269–280, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. Chaudhuri, “Using randomized response from a complex survey to estimate a sensitive proportion in a dichotomous finite population,” Journal of Statistical Planning and Inference, vol. 94, no. 1, pp. 37–42, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J.-M. Kim and W. D. Warde, “A stratified Warner's randomized response model,” Journal of Statistical Planning and Inference, vol. 120, no. 1-2, pp. 155–165, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. E. Bellman and L. A. Zadeh, “Decision-making in a fuzzy environment,” Management Science, vol. 17, no. 4, pp. B-141–B-164, 1970. View at Publisher · View at Google Scholar · View at Scopus
  9. H. Tanaka and K. Asai, “Fuzzy linear programming problem with fuzzy numbers,” Fuzzy Sets and Systems, vol. 13, no. 1, pp. 1–10, 1984. View at Publisher · View at Google Scholar · View at Scopus
  10. G. S. Mahapatra and T. K. Roy, “Fuzzy multi-objective mathematical programming on reliability optimization model,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 643–659, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. S. Pramanik and T. K. Roy, “Multiobjective transportation model with fuzzy parameters: priority based fuzzy goal programming approach,” Journal of Transportation Systems Engineering & Information Technology, vol. 8, no. 3, pp. 40–48, 2008. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Abbasbandy and T. Hajjari, “A new approach for ranking of trapezoidal fuzzy numbers,” Computers and Mathematics with Applications, vol. 57, no. 3, pp. 413–419, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Kaur and A. Kumar, “A new approach for solving fuzzy transportation problems using generalized trapezoidal fuzzy numbers,” Applied Soft Computing, vol. 12, no. 3, pp. 1201–1213, 2012. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Ebrahimnejad, “A simplified new approach for solving fuzzy transportation problems with generalized trapezoidal fuzzy numbers,” Applied Soft Computing, vol. 19, pp. 171–176, 2014. View at Publisher · View at Google Scholar · View at Scopus
  15. N. Sen, L. Sahoo, and A. K. Bhunia, “An application of integer linear programming problem in tea industry of barak valley of Assam, India under crisp and fuzzy environments,” Journal of Information and Computing Science, vol. 9, no. 2, pp. 132–140, 2014. View at Google Scholar
  16. N. Gupta and A. Bari, “Multi-choice goal programming with trapezoidal fuzzy numbers,” International Journal of Operations Research, vol. 11, no. 3, pp. 82–90, 2014. View at Google Scholar · View at MathSciNet
  17. S. Ghufran, S. Khowaja, and M. J. Ahsan, “Optimum allocation in two-stage stratified randomized response model,” Journal of Mathematical Modelling and Algorithms, vol. 12, no. 4, pp. 383–392, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. C. R. Bector and S. Chandra, Fuzzy Mathematical Programming and Fuzzy Matrix Games, vol. 169, Springer, Berlin, Germany, 2005.
  19. R. Hassanzadeh, I. Mahdavi, N. M. Amiri, and A. Tajdin, “An α-cut approach for fuzzy product and its use in computing solutions of fully fuzzy linear systems,” in Proceedings of the International Conference on Industrial Engineering and Operations Management (IEOM '12), Istanbul, Turkey, July 2012.
  20. S. Aggarwal and U. Sharma, “Fully fuzzy multi-choice multi-objective linear programming solution via deviation degree,” International Journal of Pure and Applied Sciences and Technology, vol. 19, no. 1, pp. 49–64, 2013. View at Google Scholar
  21. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  22. A. L. Bowley, Measurements of the Precision Attained in Sampling, vol. 22, no. 1 of Bulletin of the International Statistical Institute, Cambridge University Press, Cambridge, UK, 1926.
  23. R. J. Dakin, “A tree-search algorithm for mixed integer programming problems,” The Computer Journal, vol. 8, no. 3, pp. 250–255, 1965. View at Publisher · View at Google Scholar · View at MathSciNet